# SDR 2007UALA02501

- Difficulty date: July 8, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 56,792 hours, 19,660 cycles
- Engine: Pwa PW2037
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Condition: Unknown
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM WILL NOT TRIM IN NOSE DOWN DIRECTION WITH CENTER STAB TRIM CUTOUT SWITCH IN NORMAL AND RIGHT STAB TRIM SWITCH IN CUTOUT POSITION.  TRIMS NORMALLY WITH TRIM LEVERS.     [08-08-07]   STABILIZER NOSE DOWN OPERATION STARTED WORKING OKAY AFTER CYCLING STABILIZER WITH ALTERNATE LEVERS.  IN THE ALTERNATE ELECTRIC STAB TRIM MODE, THE UP LIMIT IS RESTRICTED TO APPROX.+3.85 DEGREES.  PASSED MCDP TEST 65.  REPLACED STAB TRAVEL LIMIT AND POSITION TRANSMITTER MODULE.
